Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The isometry groups of manifolds and the automorphism groups of domains


Authors: Rita Saerens and William R. Zame
Journal: Trans. Amer. Math. Soc. 301 (1987), 413-429
MSC: Primary 32M05; Secondary 53C20
MathSciNet review: 879582
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that every compact Lie group can be realized as the (full) automorphism group of a strictly pseudoconvex domain and as the (full) isometry group of a compact, connected, smooth Riemannian manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32M05, 53C20

Retrieve articles in all journals with MSC: 32M05, 53C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0879582-X
PII: S 0002-9947(1987)0879582-X
Article copyright: © Copyright 1987 American Mathematical Society